# SDR BUFA9507

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922BV
- Make and model: Doug DC-8-62
- Aircraft serial: 45925
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7761892658
- Condition: Leaking
- Location: Nr 2 Pylon
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB, LOST HYDRAULIC FLUID.  FOUND LOOSE HYDRAULIC SLOT LEADING EDGE LINE IN NR 2 ENGINE PYLON.  TIGHTENED AND LEAKED CHECKED SAME IAW DC8-MM 29-01.  ACFT RETURNED TO SERVICE.  (W)
